# SDR DALA2025061804581

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 33,493 hours, 4,204 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174690M7
- Part serial: 47482
- Condition: Leaking
- Location: Zone 200
- Part time: 19,016 hours, 2,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3330 - ATB - DUE TO CREW OXYGEN LEAK. CORRECTIVE ACTION: REPLACED F/O MASK AND 2ND OBSERVERS MASK STORAGE BOX. OK FOR SERVICE. (7069062)
